# SDR ASAA2015070212332

- Difficulty date: July 2, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 26,399 hours, 8,080 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78273000, FOUND NR 2 ENG FAULT 73-31372, ECONOMIC FAULT 500 HRS.  SHOWS ON LEGS NR 3, NR 8, NR 10. UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED. NO RECENT FAULTS, ACCOMPLISHED EEC BITE TEST, NO FAULTS LOGGED REF MM 73-21-00-700-804-F00. ENG NR 2 T49.5 INPUT MONITORING TEMPERATURE FOR S1-154.16, S2-104.91, S3-103.02, S4- 150.77.
